RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 4, Pages 499–530 (Mi izv3411)  

This article is cited in 7 scientific papers (total in 7 papers)

Exact endomorphisms of a Lebesgue space

V. A. Rokhlin


Full text: PDF file (3279 kB)

Bibliographic databases:
Received: 16.12.1959

Citation: V. A. Rokhlin, “Exact endomorphisms of a Lebesgue space”, Izv. Akad. Nauk SSSR Ser. Mat., 25:4 (1961), 499–530

Citation in format AMSBIB
\Bibitem{Rok61}
\by V.~A.~Rokhlin
\paper Exact endomorphisms of a~Lebesgue space
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 4
\pages 499--530
\mathnet{http://mi.mathnet.ru/izv3411}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=143873}
\zmath{https://zbmath.org/?q=an:0107.33002}


Linking options:
  • http://mi.mathnet.ru/eng/izv3411
  • http://mi.mathnet.ru/eng/izv/v25/i4/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Rokhlin, “Lectures on the entropy theory of measure-preserving transformations”, Russian Math. Surveys, 22:5 (1967), 1–52  mathnet  crossref  mathscinet  zmath
    2. A. M. Vershik, “The action of $PLS(2, \mathbb Z)$ in $\mathbb R^1$ is approximable”, Russian Math. Surveys, 33:1 (1978), 221–222  mathnet  crossref  mathscinet  zmath
    3. E. A. Sataev, “Invariant measures for hyperbolic maps with singularities”, Russian Math. Surveys, 47:1 (1992), 191–251  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. M. Vershik, B. Solomyak, “The adic realization of the Morse transformation and the extension of its action to the solenoid”, J. Math. Sci. (N. Y.), 158:6 (2009), 809–818  mathnet  crossref  zmath  elib  elib
    5. A. Yu. Kolesov, N. Kh. Rozov, “On the definition of ‘chaos’”, Russian Math. Surveys, 64:4 (2009), 701–744  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Anikin V.M., Arkadakskii S.S., Remizov A.S., Kuptsov S.N., Vasilenko L.P., “Relaksatsionnye svoistva khaoticheskikh dinamicheskikh sistem s pozitsii operatornogo analiza”, Izv RAN. Ser. fiz., 73:12 (2009), 1743–1749  elib
    7. I. V. Podvigin, “A martingale ergodic theorem”, Siberian Math. J., 51:6 (2010), 1125–1130  mathnet  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:1129
    Full text:536
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019